It is currently Sun Aug 20, 2017 1:45 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Sat Apr 14, 2012 5:15 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Mar 06, 2011 10:48 pm
Posts: 65
Location: South Jersey
[font=Lucida Console][size=18]Ive been noticing in the am or PM as i now take them that ive been getting really drowsy in the middle of absorbtion and dose off while there still in my mouth!! Wind up drooling all over myself its a mess!!!![/font]

_________________
~The Heart Can Heal While Earthbound...The Soul Can Only Heal From Home.~ *MYSTERIVAMP*


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 14, 2012 5:44 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Mon Jun 13, 2011 8:32 pm
Posts: 68
Location: New York
Same exact thing happens to me.. like nodding off, most of the time i dont even know i fell asleep till i wake up lol. Usually I'll take my 2nd dose while im laying down in bed at night cause usually mid-absorbtion im knocked out. I dont know why this happens to some people but it doesnt bother me. My first dose in the morning, as long as im not sitting or laying down it wont happen then my 2nd dose at night im already in bed so i just let it put me to sleep. I do wake up with the worst taste ever in my mouth from it just sitting there while i sleep but i figure i absorb the most at night cause of how long it sits there. I have drooled on myself before but not every time thank god lol.

_________________
♥Amanda♥

*Battles are fought everyday, some you win & some you lose..Addiction is a war & every second you're still alive you're winning that war..*


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 15, 2012 1:24 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Wed Feb 29, 2012 1:54 am
Posts: 34
Trust me, you are not alone. This is the number one, I think besides constipation, side effect that people experience.

I for one, on 3 mg, take my dose in the morning, and literally 30 mins to one hour after taking it I feel extremely drowsy, a light opiate like buzz that wants to put me to sleep. Before tolerance to suboxone, when I was abusing it, it would definatly make me want to nod off. This is just that but not as severe.


Top
 Profile  
 
Our Sponsors
 Post subject: So it's not just me!!!
PostPosted: Sun Apr 15, 2012 10:08 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Mar 06, 2011 10:48 pm
Posts: 65
Location: South Jersey
The wierd thing is guys, that ive been on the stuff for well over a year now and take 16mg together and then another 8mgs at night for pain, and i wouldnt mind so much like amanda said if i swollowed the crap but it gives me a massive mega migraine so i spit that goo right out. The worst part is either drooling or swollowing some of it in my sleep, YUCKKKK

_________________
~The Heart Can Heal While Earthbound...The Soul Can Only Heal From Home.~ *MYSTERIVAMP*


Top
 Profile  
 
 Post subject: 8mg strips 4xs a day
PostPosted: Mon Jul 16, 2012 12:11 pm 
Offline
New Poster
New Poster

Joined: Sun Jul 15, 2012 5:36 pm
Posts: 1
I recently had a major surgery and instead of regular pain meds I decided that I would just take the extra subs for pain asI had been given the option from my Sub DR. I went from taking 1 8mg tab every am and pm to taking 18mg strip 4times a day. I have noticed that since Ive switched to strips that I also just nod off. It usually open happens when Im n bed but none the less it happens. [font=Comic Sans MS] [/font]


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 17, 2012 4:03 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 04, 2012 2:10 pm
Posts: 40
I nod off all the time! I take 2mg 3x a Day and if I sit down, my eyes flutter and I nod off. If I'm doing stuff I feel energetic lol. Weird


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 08, 2012 7:54 pm 
ha yea ok whatevs. talkkin bout bein tired lil drowsy shit. That a side effect, sure whatevs. man, i got the numba one sude effect right here ninja. and it aint no constipation shit. Some reason i dotn get no constipation,. i get them runs. Worst motha fuckin side effect ever. Seriously though girls and well guys i guess haha whatevs, i be shittin blackish brown water like every day. My ass is riddled with scars and sour from the toliet paper constently wipin. like the Dr. said this shit is normal for a while but he full of shit. He think im stupid. so anyone else have the runs? Sometime its like a mixture or diareaha and like smoothie like poop. Yo, my family cant take me hoggin the 1 bafroom in the house let alone the stank! haha feel me. its gross grow motha fuckin tesk. yea so sorry for the vulgarity of my shit. NO PUN. lolz


Top
  
 
 Post subject:
PostPosted: Thu Aug 09, 2012 8:36 am 
Offline
Average Poster
Average Poster

Joined: Tue Jul 03, 2012 9:11 pm
Posts: 17
4realz dee oh double G! Holla


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 09, 2012 7:59 pm 
RUFF RUFF, MY WHTIE NINJA PULPINATOR OVA HERE 8)


Top
  
 
   
 Post subject:
PostPosted: Wed Oct 24, 2012 10:19 pm 
Offline
New Poster
New Poster

Joined: Wed Oct 24, 2012 10:01 pm
Posts: 2
Hello everyone i am brand new to this site and am so happy i can finally get answers concerning suboxone for i have just started suboxone maintenance (sorry for mis-spelled words) my first question is.. i have been on suboxone for a little over a month and i think its an amazing drug it truly saved my life, i am wondering how many months or years, just how long it takes for the tierd, nodding out affect it has on me to stop, or if it ever will. i dont really mind it, i notice that when im active when i take it i can manage to stay awake and have energy but if im still or watching t.v ill nod out 30-60 minutes after taking it.
Also i notice my pupils constrict like opiates made them do. is that normal? i know bupe is an opiate or w.e. but did not expect it would do that. will that always happen as long as i take suboxone? O yea, im currently on 8mg once a day, sometimes i take 2mg if i feel anxious bout using at night n of course have to make due with less the next day..but anyway just wanted to let you all know how much im on.
Thanks so much!!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group